# SDR 96FDEA00536

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187FE
- Make and model: Boeing 727-22
- Aircraft serial: 19079
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: 651862578
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR0254, FOUND AFT CARGO DOOR NR 3 FROM BOTTOM, O/B L-ANGLE TO BE CRACKED IN RADIUS.  REMOVED AND REPLACED AFT CARGO DOOR NR 3 O/B L-ANGLE.
